MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER, RIGID, 3000CC

Medline Industries, LP MEDLINE; CANISTER, RIGID, 3000CC
Catalog Number OR230
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "4 cracked suction canisters and 1 suction canister actually exploded all over the operating room.".
 
Additional Manufacturer Narrative
The customer contact reported that the canisters were leaking due to cracks in the plastic, and then one exploded all over the room; the customer contact stated there was no harm done to a person.No sample or photo was received for the investigation; finished good production records were reviewed, all product performance test records met the applicable qualification and acceptance standards, six retained samples were visually inspected with no appearance-related defects observed, and full performance testing on the retained samples met the specified requirements and passed testing.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation.Sample was required to determine cause, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER, RIGID, 3000CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50675487
Report Number1417592-2026-34289
Device Sequence Number18749319
Product Code KDQ
UDI-Device Identifier10888277363366
UDI-Public10888277363366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR230
Device Lot Number68125084721C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown